Loading [MathJax]/jax/output/SVG/config.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1971, Volume 5, Issue 4, Pages 67–68 (Mi faa2619)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Self-adjoint boundary problems with discrete spectrum generated by the Sturm–Liouville equation with unbounded operator coefficient

V. I. Gorbachuk, M. L. Gorbachuk
Full-text PDF (223 kB) Citations (6)
References:
Received: 20.01.1971
English version:
Functional Analysis and Its Applications, 1971, Volume 5, Issue 4, Pages 322–323
DOI: https://doi.org/10.1007/BF01086746
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. I. Gorbachuk, M. L. Gorbachuk, “Self-adjoint boundary problems with discrete spectrum generated by the Sturm–Liouville equation with unbounded operator coefficient”, Funktsional. Anal. i Prilozhen., 5:4 (1971), 67–68; Funct. Anal. Appl., 5:4 (1971), 322–323
Citation in format AMSBIB
\Bibitem{GorGor71}
\by V.~I.~Gorbachuk, M.~L.~Gorbachuk
\paper Self-adjoint boundary problems with discrete spectrum generated by the Sturm--Liouville equation with unbounded operator coefficient
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 4
\pages 67--68
\mathnet{http://mi.mathnet.ru/faa2619}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=288624}
\zmath{https://zbmath.org/?q=an:0259.34072}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 4
\pages 322--323
\crossref{https://doi.org/10.1007/BF01086746}
Linking options:
  • https://www.mathnet.ru/eng/faa2619
  • https://www.mathnet.ru/eng/faa/v5/i4/p67
  • This publication is cited in the following 6 articles:
    1. V. A. Mikhailets, “Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients”, Funct. Anal. Appl., 11:1 (1977), 62–63  mathnet  crossref  mathscinet  zmath
    2. V. I. Gorbachuk, M. L. Gorbachuk, “Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions”, Ukr Math J, 28:3 (1977), 244  crossref
    3. V. I. Gorbachuk, M. L. Gorbachuk, “Some questions of the spectral theory of differential equations of elliptic type in the space of vector functions on a finite interval”, Ukr Math J, 28:1 (1976), 9  crossref
    4. L. I. Vainerman, “Dissipative boundary value problems for a second-order differential equation with an unbounded variable operator coefficient”, Ukr Math J, 26:4 (1975), 436  crossref
    5. V. I. Gorbachuk, M. L. Gorbachuk, “Classes of boundary-value problems for the sturm ? Liouville equation with an operator potential”, Ukr Math J, 24:3 (1973), 241  crossref
    6. Nguen Kuok Zan, “On a boundary problem for the Laplace equation in the disk”, Ukr Math J, 24:6 (1973), 613  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:290
    Full-text PDF :103
    References:55
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025